Journal article icon

Journal article

Transition probability of Brownian motion in the octant and its application to default modelling

Abstract:

We derive a semi-analytical formula for the transition probability of three-dimensional Brownian motion in the positive octant with absorption at the boundaries. Separation of variables in spherical coordinates leads to an eigenvalue problem for the resulting boundary value problem in the two angular components. The main theoretical result is a solution to the original problem expressed as an expansion into special functions and an eigenvalue which has to be chosen to allow a matching of the ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 1006.4KB)
Publisher copy:
10.1080/1350486X.2018.1481439

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Catherine's College
Role:
Author
ORCID:
0000-0003-4027-5298
Publisher:
Routledge Publisher's website
Journal:
Applied Mathematical Finance Journal website
Volume:
25
Issue:
5-6
Pages:
434-465
Publication date:
2018-06-18
Acceptance date:
2018-05-22
DOI:
EISSN:
1466-4313
ISSN:
1350-486X
Source identifiers:
853485
Keywords:
Pubs id:
pubs:853485
UUID:
uuid:093c9f6a-ffba-4101-91d3-6fb87fb3687a
Local pid:
pubs:853485
Deposit date:
2018-05-22

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP